# SDR FDEA201011264492

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 53,782 hours, 31,032 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416N25009
- Part serial: C09602
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE HAS DROPPED DOWN AND APPEARS TO BE UNATTACHED.  RELEASED FOR SERVICE IAW MEL: 52-11-01-A.  "MEL 52-11-01-A: L1 DOOR SLIDE- INOP (IDENTIFY INOP OR MISSING)."  SAFELY PLACED SLIDE IN THE HSG. FOUND THAT BOTH UPPER STRAP CLASPS WOULD NOT TIGHTLY SECURE THE SLIDE AND IT WOULD SLIDE DOWN AGAIN.  L1 DOOR UNUSEABLE.  ORDERED STRAP ASSY AS REQUIRED.  R & R L1 DOOR SLIDE HARNESS REF MM  25-66-00-2-0.
